# SDR USAA2009072491904

- Difficulty date: July 22, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 33,728 hours, 12,860 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 75 - SEA - EEL - SEAT MOUNTED EMERGENCY PATHWAY LIGHTS AT ROW 26L INOPERATIVE.  MAINTENANCE REPAIRED DAMAGED WIRES AT 26L EMERGENCY PATHWAY LIGHTS.
